Facebook Pixel

i had unprotected sex on the day i suppose to start my period, i took 2 tablets of postinor at the same time 30 minute after the sex. it 13 days now am yet to see my period. i took pregnacy test it negative, am scared if am not pregnant

By April 6, 2013 - 5:24am
Rate This

taking 2 tablet at a time can it cause delay in my period. it 13 days now after having sex

Add a Comment1 Comments

EmpowHER Guest


Yes, taking the medication is known to delay periods. I hear this question often from women taking the emergency contraceptives and it is common to have irregularity for at least two months after taking the pill. Pregnancy tests are pretty accurate these days so I would assume you are not pregnant. If you still think you are, you can always make an appointment with your physician to have blood drawn which may ease your mind.

Good luck,


April 6, 2013 - 6:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.